Header

UZH-Logo

Maintenance Infos

Approximate distributions for the various serial correlograms


Paolella, Marc; Butler, R W (1998). Approximate distributions for the various serial correlograms. Bernoulli, 4(4):497-518.

Statistics

Citations

Dimensions.ai Metrics
4 citations in Web of Science®
7 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Scope:Contributions to practice (applied research)
Language:English
Date:1998
Deposited On:30 Jul 2014 13:14
Last Modified:12 May 2024 01:46
Publisher:International Statistical Institute
ISSN:1350-7265
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.2307/3318663
Other Identification Number:merlin-id:4494
Full text not available from this repository.